# SDR IPXA2015111595802

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 45,582 hours, 14,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T586970
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBOARD CENTER LINE MOST AFT PANEL POS NR 10 DAMAGED.  FABRICATED NEW FLOORBOARD IAW EO B767-5320-9693H.
